CureZone   Log On   Join
Re: anyone side effects gone after removal?
 
briezs Views: 3,918
Published: 12 years ago
 
This is a reply to # 1,702,569

Re: anyone side effects gone after removal?


Trust me I am having it removed Oct. 22, 2010. However, on the hyperparathyroidism I was urinating extreme amounts of calcium. By telling that was my urine had a very dense color and very bad oder almost like if you were to have a kidney or bladder infection. A bone density was performed and luckily caught in time. So I have to take calcium, magnesium with vitamin D for the rest of my life. So I wonder if this iud caused these issues.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

2.063 sec, (1)